As the pre - medication drugs wore off last night (about 24 hours later), and that feeling returned, I thought, "uh-oh." I hoped it was just a little nothing. So I took some Pepcid (my tummy had taken a turn as well.) Did you know that the ranitidines (Zantac) and famotidines (Pepcid) of this world are related to and work in concert with loratidine (Claritin) and diphenhydramines (Benedryl)? My docs load me up on this stuff, along with some sort of steroid, each time this happens, until the reaction slows and stops.
|The new "do" Short, ready to go.|
I had stopped taking my HBP meds because they were giving me constant sinusitis. On a lower dose of my thyroid meds, my pressure was pretty much under control, perhaps enhanced occasionally by a dose of CoQ10. Now, as the chemo nurses warned, I was in dangerous territory. So they worked to bring it down. I nearly fell asleep in the ER, and when they discharged me, they loaded me up with scripts for more.
If there's a reaction to be had, it will happen to me, folks. I swear.
I will contact a host of doctors on Monday: the oncologist will need to choose a new chemo; probably Abraxane. My primary needs to find me a high blood pressure drug I can tolerate. I wonder if she'll want me at the allergist, too. More fun.
We grabbed a little breakfast, headed home and feel deep asleep. We awoke around noon and I felt ok enough to go out and buzz my hair in preparation for the inevitable. My mouth is developing problems, too. So clearly, my drugs are working. Let's just hope I can take them long enough to go NED. That's where I am aiming. No Evidence of Disease.
Eyes on the prize.
Got thoughts? I got comments. Have at it.